# SDR SWAA2014040726865

- Difficulty date: March 29, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 68,021 hours, 63,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Part serial: 6224
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS INOPERATIVE AT ROW 15.  R & R BATTERY PACK IAW MM.
